BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Spanning trees with variable degree bounds

Participants in the publication
Gouveia, L. (Author)
Moura, P. (Author)
Dep. Estatística e Investigação Operacional
CIO - Centro de Investigação Operacional 
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional
Sousa, A. (Author)
Ruthmair, M. (Author)

Scope
International

Refereeing
Yes

Date of Publication
2014-12

Institution
FACULDADE DE CIÊNCIAS DA UNIVERSIDADE DE LISBOA

Where published
European Journal of Operational Research

Publication Identifiers
ISSN - 0377-2217

Publisher
Elsevier BV

Volume
239
Number
3

Number of pages
11
Starting page
830
Last page
841

Document Identifiers
DOI - https://doi.org/10.1016/j.ejor.2014.05.034
URL - http://dx.doi.org/10.1016/j.ejor.2014.05.034

Rankings
SCOPUS Q1 (2014) - 2.186 - Management Science and Operations Research


Export

APA
Gouveia, L., Moura, P., Sousa, A., Ruthmair, M., (2014). Spanning trees with variable degree bounds. European Journal of Operational Research, 239, 830-841. ISSN 0377-2217. eISSN . http://dx.doi.org/10.1016/j.ejor.2014.05.034

IEEE
Gouveia, L., Moura, P., Sousa, A., Ruthmair, M., "Spanning trees with variable degree bounds" in European Journal of Operational Research, vol. 239, pp. 830-841, 2014. 10.1016/j.ejor.2014.05.034

BIBTEX
@article{40126, author = {Gouveia, L. and Moura, P. and Sousa, A. and Ruthmair, M.}, title = {Spanning trees with variable degree bounds}, journal = {European Journal of Operational Research}, year = 2014, pages = {830-841}, volume = 239 }